# SDR P5CA2014093000041

- Difficulty date: September 30, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 11,537 hours, 2,123 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31664
- Part serial: 06380638
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, FOUND TIRE MISSING CAP ON RT LANDING WING GEAR AFT INBD TIRE.  REPLACED THE TIRE ASSY IAW AMM 32-45-04.  ACCOMPLISHED CONDITIONAL INSPECTION IAW AMM 05-51-34.  MULTIPLE DAMAGE FOUND.
